Nursing · Medical Surgical Nursing
A patient is administered atropine sulfate as a pre-anesthetic medication before surgery and subsequently develops tachycardia and dry mouth. How should the nurse interpret these findings?
- 1These symptoms are purely due to preoperative anxiety
- 2The patient is experiencing an acute allergic reaction
- 3The patient requires a higher dose of atropine sulfate
- 4These are expected side effects of the drug✓
Correct answer
These are expected side effects of the drug
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Medical Surgical Nursing?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Medical Surgical Nursing